# SDR P2EA99309

- Difficulty date: October 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Detent Arm
- Condition: Out Of Adjust
- Location: Le Slat
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDW - FLT 277 - FLAPS 1 THROUGH 25 SELECTED, NR 6 LEADING EDGE SLAT EXTENDS CROOKED.  FLAPS 30 THROUGH 40 SELECTED, NR 6 LEADING EDGE SLAT GOES TO FULL EXTEND.  ADJUSTED DETENT ARMS ON NR 6 L/E SLAT PER MM 27-81-0A.  OPS CHECKS NORMAL.  (X)
